Generating Functions for Multi-labeled Trees

Czabarka, E, Erdős, P L, Johnson, V and Moulton, V (2013) Generating Functions for Multi-labeled Trees. Discrete Applied Mathematics, 161 (1-2). pp. 107-117. ISSN 0166-218X

Full text not available from this repository. (Request a copy)

Abstract

Multi-labeled trees are a generalization of phylogenetic trees that are used, for example, in the study of gene versus species evolution and as the basis for phylogenetic network construction. Unlike phylogenetic trees, in a leaf-multi-labeled tree it is possible to label more than one leaf by the same element of the underlying label set. In this paper we derive formulae for generating functions of leaf-multi-labeled trees and use these to derive recursions for counting such trees. In particular, we prove results which generalize previous theorems by Harding on so-called tree-shapes, and by Otter on relating the number of rooted and unrooted phylogenetic trees.

Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
University of East Anglia > Faculty of Science > Research Groups > Computational Biology (subgroups are shown below) > Computational biology of RNA
University of East Anglia > Faculty of Science > Research Groups > Computational Biology (subgroups are shown below) > Phylogenetics
?? RGCB ??
?? NSC ??
Depositing User: Pure Connector
Date Deposited: 03 Feb 2014 11:18
Last Modified: 25 Jul 2018 09:28
URI: https://ueaeprints.uea.ac.uk/id/eprint/47440
DOI: 10.1016/j.dam.2012.08.010

Actions (login required)

View Item